# SDR AALA202406170851

- Difficulty date: June 11, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N587UW
- Make and model: Airbus A321-231
- Aircraft serial: 6236
- Aircraft time: 31,409 hours, 12,884 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600400600
- Part serial: F1216512
- Condition: Worn
- Location: Lt Mlg
- Part time: 31,409 hours, 12,884 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING, MAIN LANDING GEAR AFT PINTLE PIN WORN. REPLACED PINTLE PIN PER TASK CARD 26T00032001.
